Implementation of multires package for determining of Sylvester type matrices
DOI:
https://doi.org/10.59743/Keywords:
Multires package, spersultant function, Newton polytopes, optimal matrix, mixed volume, mixed subdivisionAbstract
The focus of this paper has been on multigraded polynomial system. we have illustrated the implementation of the multires package on some example of over-constrained multigraded polynomial system. The results shows that from the mixed volume, the size of the matrix that actually be derived for sparse polynomial may be generally is smaller than tha size of the matrix obtained by the greedy implementation (multires package).
Downloads
References
[1] J. F. Canny and I. Z. Emiris (2000). A method tha based on subdivision for algorithm of the sparse resultant. Journal of ACM. Volume 47. Issue 3.
[2] Weiming Wang with Xinze Lain in (2005) astudy about Computations of Multi-resulant involving mechanization. Jpurnal of Applied Mathematics and Compution Volume 1710 Issue 1. On pages 237 to 257.
[3 ] I.Z .Emiris (2003 July 10) is Using the Maple multires package.
[ 4] SH N A, N.Aris (2010) discusses the mechanization of multires algorithm and computing of mixed volume using mixed subdivision for sparse resultant.
[5] M.A (2011) . The Mixed Volume And Mixed Subdivision For Biveriate Multigraded Polynomial Systems.
[6] D. Cox, J. Little and D. O. Shea (2006). Ideal, Varieties and algorithms An Introduction to Computational Algebraic Geometry and Commutative Algebra third edition Springer-Verlag , New York- berlin- Heidelberg.
[ 7] Ioannis Z. Emiris and John F.Canny( 1995) Efficient Incremental Algorithems for Sparse Resultant and Mixed Volume.
[ 8 ] SH N A, N.Aris ( October 2015 ) discusses The implementation of hybrid resultant matrixes formulation.
[ 9 ] Shamsatun Nahar Ahmad ( March 2016) A Hybrid ResultantE Matrix Algorithm Based On The Sylverster-Bezout Formulation.
[10] Shamsatun Nahar Ahmad and Nor’Aini Aris (jul 2014) Sylvester Type Matrices For Sparse Resultant.
[11] Shamsatun Nahar Ahmad , Nor’Aini Aris and Azlna Jumadi( 2019) The Convex Polttopes And Homogeneous Coordinate Rings Of Bivariate Polynomials.
Downloads
Published
Issue
Section
Categories
License
Copyright (c) 2024 Journal of the Academic Forum

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.